# SDR USAA920080353

- Difficulty date: February 1, 2008
- Submitted: February 7, 2008
- Operation: Air carrier
- Aircraft: N202UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27811
- Aircraft time: 42,778 hours, 17,202 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BFM - MAJOR REPAIR - C4 CHECK - NR 6040679, LEVEL 2 CORROSION ON CABIN FLOORBEAM, BS 1640, BL 0.  REPLACED CABIN FLOORBEAM, BS 1640, BL 0 IAW B757 SRM 53-15-01.
